Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 117, NWS Denver/Boulder, CO

June 25, 2015Douglas County, Elbert County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 25, 2015, 5:05 PM MDT for Douglas County, Elbert County, Colorado. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 25, 2015, 5:05 PM MDT (23:05 UTC)
Expired
Jun 25, 2015, 5:45 PM MDT
In force
40 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Douglas County, CO, Elbert County, CO

The radar

The Denver radar (KFTG), 53 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 2:30 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.1 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2770 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:30 PM MDT, 1 hour 35 minutes earlier.

Area forecast discussion, Jun 25, 3:30 PM MDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
330 PM MDT THU JUN 25 2015

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 330 PM MDT THU JUN 25 2015

CONVECTION BEGINNING OVER THE HIGHER TERRAIN AND LARIMER COUNTY AS
A SHORTWAVE MOVES CLOSER OUT WYOMING. A LONG LIVED
MCS....MESOSCALE CONVECTIVE SYSTEM HAS BEEN MOVING SOUTHEAST FROM
WYOMING AND INTO NEBRASKA ALL DAY....AND OUTFLOW FROM THIS SYSTEM
WILL LIKELY HELP KICK OFF ADDITIONAL CONVECTION THIS EVENING.
DEWPOINTS IN THE UPPER 50S TO LOWER 60S ALONG WITH TEMPERATURES IN
THE MID TO UPPER 80S ARE HELPING CAPES REACH IN THE 1000-2000 J/KG
AND UPWARDS OF 3000 NEAR THE WY/NE BORDER. SHEAR IS EXPECTED TO
INCREASE TO 35 KTS TO NEAR 50 KTS NEAR THE WYOMING BORDER. THESE
INGREDIENTS ARE COMBINING TO BRING THE THREAT OF SEVERE
WEATHER...MAINLY FOR LARGE HAIL AND DAMAGING OUTFLOW WINDS TO THE
PLAINS TONIGHT. BEST AREA IS ALONG AND EAST OF A LINE FROM GREELEY
TO LIMON. HOWEVER OUTFLOW FROM STORMS...IN ADDITION TO ENHANCED UPSLOPE
FLOW THIS EVENING MAY PRODUCE OTHER STORM FURTHER WEST. SEVERE
THUNDERSTORM WATCH HAS BEEN ISSUED FOR MOST OF THE PLAINS AND
URBAN CORRIDOR FOR THIS REASON. ACTIVITY UP NEAR CHEYENNE HAS
BEEN PROGGED BY THE LATEST HRRR MODEL TO BECOME THE LONG
ADVERTISED POSSIBLE MCS SYSTEM TO PUSH SOUTHEAST OVER NORTHEASTERN
COLORADO AND INTO KANSAS BY MIDNIGHT. THE OUTFLOW FROM THIS SYSTEM
IS EXPECTED TO PUSH BACK TOWARD THE FOOTHILLS TO BRING STRATUS AND
SOME FOG OVER THE PLAINS OVER NIGHT. SO EVEN THOUGH TEMPERATURES
SHOULD BE COOLING TONIGHT AND INTO TOMORROW...MINIMUM TEMPERATURES
WILL BE MODERATED OVER THE PLAINS UNDER WHAT STRATUS FORMS.

STRATUS WILL LIKELY STICK IN ALONG THE URBAN CORRIDOR AND PALMER
DIVIDE FOR MOST OF TOMORROW. THIS WILL ALLOW FOR TEMPERATURES
ABOUT 5 TO 10 DEGREES COOLER THAN TODAY. EXPECT AFTERNOON SHOWERS
AND THUNDERSTORMS TO FIRE OFF THE MOUNTAINS ABOVE THE STABLE
STRATUS DECK FIRST...THEN SOME MAY PUSH EAST DURING THE LATE
AFTERNOON OVER THE URBAN CORRIDOR AND ADJACENT PLAINS. WITH THE
UPPER RIDGE PUSHING IN FROM THE WEST SLIGHTLY MORE...THIS MAY
LIMIT CONVECTION OVER THE PLAINS.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 330 PM MDT THU JUN 25 2015

THE MAIN MESSAGE CONTINUES TO BE UPPER LEVEL RIDGING OVER THE
GREAT BASIN DURING THE PERIOD. THIS PUTS OUR AREA UNDER A NORTH
TO NORTHWEST FLOW ALOFT WITH LITTLE IN THE WAY OF DISCERNIBLE QG
DYNAMICS AFFECTING OUR WEATHER. THIS ALSO KEEPS THE PLAINS
SUSCEPTIBLE TO OCCASIONAL OUTFLOWS AND FRONTAL SURGES FROM
CONVECTION THAT FORMS OVER THE GREAT PLAINS. ADDITIONALLY ENOUGH
MOISTURE WILL LIKELY BE CAUGHT IN THE RIDGE TO KEEP THE USUAL
DIURNAL CONVECTIVE CYCLE GOING. NWP BIAS-CORRECTED CONSENSUS
TEMPERATURES ARE PREDICTING SEASONAL VALUES BUT SOME OF THE LATEST
GUIDANCE IS SUGGESTING MUCH WARMER VALUES. WE SHALL SEE.

&&

.AVIATION...(FOR THE TAFS THROUGH 00Z FRIDAY LATE AFTERNOON)
ISSUED AT 330 PM MDT THU JUN 25 2015

CURRENT CONVECTION OVER THE NORTHERN URBAN CORRIDOR WILL LIKELY
SWITCH THE LIGHT SOUTHEASTERLY WINDS ACROSS THE AIRPORTS TO A
NORTHERLY PUSH. ANOTHER FRONTAL PUSH FROM THE NORTH IS EXPECTED IN
THE 01-03Z TIMEFRAME WITH A PERIOD OF GUSTY NELY WINDS FOR AN
HOUR OR TWO WHICH WILL BECOME MORE ELY BY 03Z. BEST CHANCE OF
STORMS MAY OCCUR IN THE 23Z-02Z TIME PERIOD. HOWEVER...OUTFLOW
FROM OTHER STORMS OVER THE EASTERN PLAINS MAY STILL SEND BACK
OUTFLOW THAT WILL HELP FIRE OFF ADDITIONAL STORMS LATER THIS
EVENING. SOME HIGH RES MODELS ARE SHOWING ADDITIONAL ACTIVITY
ALONG THE FOOTHILLS AND ADJACENT PLAINS AFTER MIDNIGHT. WILL HAVE
TO FOLLOW PROGRESSION OF STORMS AND MODELS TO SEE IF THIS SHOULD
BE ADDED INTO THE TAFS. WILL SEE SOME LOWER VISIBILITIES AND
CEILINGS IF STRONGER STORMS AFFECT THE AIRPORTS.

EXPECTING STRATUS/FOG TO PUSH IN OVER THE AREA AFTER 09Z. IFR
CONDITIONS POSSIBLE FROM 09-15Z...THEN MVFR CEILINGS MAY LAST
THROUGH 00Z.

&&

.HYDROLOGY...
ISSUED AT 330 PM MDT THU JUN 25 2015

STORMS MOVING RATHER QUICKLY THIS AFTERNOON AND EVENING WITH
RAINFALL AMOUNTS MAINLY UNDER ONE HALF INCH. HOWEVER...WITH A
RELATIVELY WET AIRMASS...COULD SEE LOCALLY HIGHER AMOUNTS UP TO
AN INCH OVER THE PLAINS. FOR THIS EVENING...WITH INCREASING
UPSLOPE FLOW ALONG THE FRONT RANGE...IF STORMS FIRE IN AND NEAR
THE FOOTHILLS...COULD SEE HEAVY RAINFALL DEVELOP OVER PORTIONS OF
THE URBAN CORRIDOR WITH RAINFALL AMOUNTS UP TO AN INCH OR TWO IN A
FEW LOCATIONS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...KRIEDERMAN
LONG TERM...ET
AVIATION...KRIEDERMAN
HYDROLOGY...KRIEDERMAN
Hazardous weather outlook, Jun 25, 11:08 AM MDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1108 AM MDT THU JUN 25 2015

COZ030>051-261715-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1108 AM MDT THU JUN 25 2015

...POSSIBLE SEVERE STORMS THIS AFTERNOON AND TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE PLAINS OF NORTHEAST
COLORADO BY EARLY TO MID AFTERNOON AND CONTINUE INTO THE EVENING
HOURS. A FEW OF THE STORMS WILL BECOME SEVERE WITH LARGE HAIL OVER
AN INCH IN DIAMETER AND DAMAGING WINDS WITH GUSTS UP TO 70 MPH.
AN ISOLATED TORNADO OR TWO MAY ALSO OCCUR. THE BEST CHANCE FOR
SEVERE STORMS WILL BE EAST OF A LINE FROM GREELEY TO
LIMON...HOWEVER OUTFLOWS FROM THESE STORMS COULD INITIATE STRONG
STORMS ELSEWHERE AS WELL. ALTHOUGH THE STORMS WILL MOVE RATHER
QUICKLY SOME LOCATIONS COULD RECEIVE UP TO AN INCH OF RAIN IN 30
MINUTES OR LESS.

IN THE MOUNTAINS AND FOOTHILLS THERE WILL BE A CHANCE OF
THUNDERSTORMS THIS AFTERNOON WHICH WILL PRODUCE GUSTY
WINDS...SMALL HAIL AND BRIEF HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

COOLER TEMPERATURES AND AN INCREASE IN STORM COVERAGE WILL OCCUR
FRIDAY ACROSS THE AREA...WITH A SLIGHT CHANCE OF SEVERE STORMS
OVER THE PLAINS. A FAIRLY TYPICAL EARLY SUMMER WEATHER PATTERN
WILL CONTINUE SATURDAY THROUGH WEDNESDAY WITH TEMPERATURES AROUND
NORMAL AND CHANCES OF AFTERNOON AND EVENING THUNDERSTORMS EACH
DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION FOR THE NORTHEASTERN COLORADO PLAINS WILL BE
NEEDED THIS AFTERNOON AFTER 2 PM.

SPOTTER ACTIVATION FOR THE METRO AREAS MAY BE NEEDED THIS
AFTERNOON AFTER 4 PM.

KRIEDERMAN/ET

In the hours before

Local storm report, Jun 25, 12:42 PM MDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1242 PM MDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     FLASH FLOOD      3 SE EDGEWATER          39.72N 105.02W
06/24/2015                   DENVER             CO   TRAINED SPOTTER

            WATER LEVEL UP TO 2 FT ALONG STREETS AND INTERSECTIONS
            NEAR 6TH AND LOWELL.

0530 PM     HAIL             2 ESE DENVER            39.72N 104.92W
06/24/2015  M0.88 INCH       DENVER             CO   TRAINED SPOTTER

0530 PM     FLASH FLOOD      1 S DENVER              39.71N 104.96W
06/24/2015                   DENVER             CO   LAW ENFORCEMENT

            RAMP FROM BROADWAY ONTO I-25 FLOODED WITH STRANDED
            VEHICLE. WATER UP TO THE CAR WINDOWS.

0525 PM     FLASH FLOOD      DENVER                  39.73N 104.96W
06/24/2015                   DENVER             CO   TRAINED SPOTTER

            CHERRY CREEK OUT OF BANKS ALONG BIKE PATH ALONG SPEER
            BLVD.

0520 PM     HAIL             7 SE AURORA             39.63N 104.72W
06/24/2015  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0516 PM     HAIL             3 SSE DENVER            39.69N 104.94W
06/24/2015  M1.50 INCH       DENVER             CO   TRAINED SPOTTER

0502 PM     HAIL             6 NE DENVER             39.79N 104.88W
06/24/2015  M1.00 INCH       DENVER             CO   NWS EMPLOYEE

            DENVER UPPER AIR SITE

0458 PM     HAIL             DENVER                  39.73N 104.96W
06/24/2015  M1.00 INCH       DENVER             CO   TRAINED SPOTTER

0453 PM     HAIL             2 S DENVER              39.70N 104.96W
06/24/2015  M0.88 INCH       DENVER             CO   TRAINED SPOTTER

0450 PM     HAIL             1 S DENVER              39.71N 104.96W
06/24/2015  M1.00 INCH       DENVER             CO   TRAINED SPOTTER

0448 PM     TORNADO          3 E DENVER              39.73N 104.90W
06/24/2015  F1               DENVER             CO   NWS STORM SURVEY

            TORNADO TOUCHED DOWN AROUND 448 PM IN EAST DENVER NEAR
            QUEBEC AND 6TH AVE. IT THEN MOVED EAST-NORTHEAST ACROSS
            THE LOWRY CAMPUS INTO THE WEST PART OF AURORA. THE
            TORNADO THEN LIFTED NEAR MOUNT NEBO MEMORIAL PARK AROUND
            510 PM. BASED ON TREE DAMAGE THERE WAS LOW END EF1 WITH
            WIND SPEEDS ESTIMATED IN THE 86-90 MPH RANGE. SOME HOMES
            HAD ROOF DAMAGE. 2.8 MILE LONG DAMAGE PATH LESS THAN 50
            YARDS WIDE.

0448 PM     TSTM WND DMG     2 N AURORA              39.73N 104.81W
06/24/2015                   ARAPAHOE           CO   BROADCAST MEDIA

            POTENTIAL BRIEF TORNADO TOUCHDOWN NEAR 10TH AND ELMIRA. A
            FEW TREES UPROOTED ALONG WITH ROOF MATERIAL TOSSED ONTO
            STREET AND AGAINST OTHER STRUCTURES.

0445 PM     HAIL             2 ESE DENVER            39.72N 104.92W
06/24/2015  M0.88 INCH       DENVER             CO   TRAINED SPOTTER

&&
Local storm report, Jun 25, 4:07 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
407 PM MDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             5 SSE MILTON RESERVOIR  40.17N 104.60W
06/25/2015  M1.25 INCH       WELD               CO   TRAINED SPOTTER

0355 PM     HAIL             2 SE MILTON RESERVOIR   40.22N 104.61W
06/25/2015  M1.00 INCH       WELD               CO   STORM CHASER

&&

JK
Local storm report, Jun 25, 4:27 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
427 PM MDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             3 W PROSPECT VALLEY     40.07N 104.47W
06/25/2015  M1.50 INCH       WELD               CO   STORM CHASER

0400 PM     HAIL             5 SSE MILTON RESERVOIR  40.17N 104.60W
06/25/2015  M1.25 INCH       WELD               CO   TRAINED SPOTTER

0355 PM     HAIL             2 SE MILTON RESERVOIR   40.22N 104.61W
06/25/2015  M1.00 INCH       WELD               CO   STORM CHASER

&&

JK
Local storm report, Jun 25, 4:40 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
440 PM MDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     HAIL             8 S PROSPECT VALLEY     39.96N 104.41W
06/25/2015  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

0420 PM     HAIL             3 W PROSPECT VALLEY     40.07N 104.47W
06/25/2015  M1.50 INCH       WELD               CO   STORM CHASER

0415 PM     HAIL             8 S KEENESBURG          39.99N 104.52W
06/25/2015  M2.50 INCH       ADAMS              CO   TRAINED SPOTTER

0400 PM     HAIL             5 SSE MILTON RESERVOIR  40.17N 104.60W
06/25/2015  M1.25 INCH       WELD               CO   TRAINED SPOTTER

0355 PM     HAIL             2 SE MILTON RESERVOIR   40.22N 104.61W
06/25/2015  M1.00 INCH       WELD               CO   STORM CHASER

&&

JK
Local storm report, Jun 25, 5:03 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
503 PM MDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             1 S BENNETT             39.74N 104.42W
06/25/2015  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0439 PM     HAIL             8 S PROSPECT VALLEY     39.96N 104.41W
06/25/2015  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

0435 PM     HAIL             8 S KEENESBURG          39.99N 104.52W
06/25/2015  M2.50 INCH       ADAMS              CO   TRAINED SPOTTER

0420 PM     HAIL             3 W PROSPECT VALLEY     40.07N 104.47W
06/25/2015  M1.50 INCH       WELD               CO   STORM CHASER

0400 PM     HAIL             5 SSE MILTON RESERVOIR  40.17N 104.60W
06/25/2015  M1.25 INCH       WELD               CO   TRAINED SPOTTER

0355 PM     HAIL             2 SE MILTON RESERVOIR   40.22N 104.61W
06/25/2015  M1.00 INCH       WELD               CO   STORM CHASER

&&

JK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 6:49 PM MDTSpecial Weather StatementBOUBoulder41 min
Jun 24, 6:58 PM MDTAreal Flood AdvisoryBOUBoulder92 min
Jun 24, 7:19 PM MDTFlash Flood WarningBOUAdams, Arapahoe, Denver3 hr
Jun 24, 7:19 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln14 min
Jun 24, 8:22 PM MDTRiver Flood WarningBOUAdams21 hr
Jun 24, 8:22 PM MDTRiver Flood WarningBOUWeld44 hr
Jun 25, 3:42 PM MDTSevere Thunderstorm WarningBOUWeld48 min
Jun 25, 4:14 PM MDTSevere Thunderstorm WarningBOUAdams, Weld46 min
Jun 25, 4:56 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe49 min
Jun 25, 5:30 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert45 min
Jun 25, 5:33 PM MDTSevere Thunderstorm WarningBOUElbert42 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.